BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Global dynamics for Lotka–Volterra systems with infinite delay and patch structure

Participants in the publication
Teresa Faria (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 

Scope
International

Refereeing
Yes

Date of Publication
2014-10

Where published
Applied Mathematics and Computation

Publication Identifiers
ISSN - 0096-3003

Publisher
Elsevier BV

Volume
245

Number of pages
15
Starting page
575
Last page
590

Document Identifiers
DOI - https://doi.org/10.1016/j.amc.2014.08.009
URL - http://dx.doi.org/10.1016/j.amc.2014.08.009


Export

APA
Teresa Faria, (2014). Global dynamics for Lotka–Volterra systems with infinite delay and patch structure. Applied Mathematics and Computation, 245, 575-590. ISSN 0096-3003. eISSN . http://dx.doi.org/10.1016/j.amc.2014.08.009

IEEE
Teresa Faria, "Global dynamics for Lotka–Volterra systems with infinite delay and patch structure" in Applied Mathematics and Computation, vol. 245, pp. 575-590, 2014. 10.1016/j.amc.2014.08.009

BIBTEX
@article{48438, author = {Teresa Faria}, title = {Global dynamics for Lotka–Volterra systems with infinite delay and patch structure}, journal = {Applied Mathematics and Computation}, year = 2014, pages = {575-590}, volume = 245 }